Flu Is Not A Season
October 10, 2017
Heredity; Are We Doomed?
February 27, 2018

Do You Have Loose Stools After Taking Your Supplements?

We have received a few questions on loose stool, so I thought we could cover that today. Loose stool, simply, is when fecal waste is more liquid than solid. A healthy bowel movement, is one soft stool which is easy (comfortable), and quick to pass. You should not need to be on the toilet more than 45 seconds!

However, not everyone has this type of healthy bowel movement. Sometimes, people have loose stool. Loose stool is generally caused by one issue: digestive damage. This digestive damage, can be caused by eating foods that disagree with your body, such as gluten. Please refer to the gluten blog that was done previously for more detail.

Sometimes, people start receiving the symptoms of loose stool after starting a supplement, even a good, high-quality supplement. While this can be due to low-quality ingredients, it can also be caused by an over-abundance of nutrients (particularly minerals such as magnesium and calcium). This is because the body is trying to absorb all the nutrients that it can, but pre-existing damage to the intestinal lining keeps that from happening. Therefore, it is prudent for people to increase their gut health quickly.

What can you do?

Stop eating food that causes damage (I.E. gluten)
Cut all nutrients in half for 1 week, then try again
Take a probiotic
Take digestive enzymes

These simple steps will make it possible for the body to heal the damage in the intestinal lining, while also getting necessary nutrition, if not the optimal amount.

Concerned about your health?…Talk to one of our experts with a complimentary consultation.

 

Have Questions?